Erase/AnaBeta affected by grapefruit juice/naringin?
- 09-26-2012, 12:19 PM
- 09-27-2012, 10:14 PM
It would prolong the effects of erase.doing my own thang!
- 09-27-2012, 11:52 PM
Thanks for the reply. Regarding Erase, I normally can only take 2 caps daily and even then at the very end of the bottle I will get joint pain. So would I cut the dose in half to 1 cap daily if Naringin is also one of the ingredients in the supplement stack?
09-28-2012, 12:00 AM
Sure, if you are feeling pain, the dose is probably too high. Give one a shot
09-28-2012, 01:23 AM
Thanks! Actually this is pre-planning for a future stack I might be running around the holidays. Just making sure what if any possible conflicts there may be with certain supps being used together.
So I now know Erase will be possibly potentiated by Naringin, but how about AnaBeta? Do any of you guys know if Naringin may increase absorbtion and/or extend the half-life of AnaBeta?
Additionally, I remember reading a few AB reviews where a few people stated that they felt AnaBeta may have potentiated their stims and made them feel the stims theywere taking more. Anythoughts as to why this may be...possibly inhibition of CYP450 enzymes in the liver?
09-28-2012, 02:39 AM
The whole grapefruit/naringin effect is going to ultimately depend on the drug/supplement that you are taking. I've taken grapefruit juice and Xanax together with no issues and I have taken grapefruit juice with Buspar (accidentally) and had severe sides. That is just an example. Any chemical/drug/supplement you take has the potential to interact with grapefruit juice, but most likely not significant enough to worry about.
The stim potentiation from AB is news to me. I haven't heard that nor experienced that. Do you happen to know of any of the logs?
09-28-2012, 12:18 PM
I can't remember which threads I read it in, but it definitely was not a common effect. In total I read maybe 3-4 reviews that mentioned the possiblity of this happening. Also in my previous run of 6 AB caps daily, I never felt this happen to myself even though I was using stims. I wanted to ask though just to be on the safe side. Thanks for the help!
09-28-2012, 12:23 PM
Similar Forum Threads
- By robster11 in forum News and ArticlesReplies: 0Last Post: 05-09-2006, 12:43 PM
- By MakaveliThaDon in forum AnabolicsReplies: 5Last Post: 04-19-2006, 05:07 PM
- By db682 in forum News and ArticlesReplies: 2Last Post: 01-22-2005, 05:22 AM
- By blitzit in forum AnabolicsReplies: 2Last Post: 12-03-2004, 07:02 PM
- By propho in forum AnabolicsReplies: 10Last Post: 06-22-2004, 04:49 PM